# SDR HALA2009010300001

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 24,165 hours, 4,623 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - ATB: UNABLE TO SELECT RT AUTO PILOT, WHEN SELECTOR VNAV FAILURE WAS INDICATED IN FMA AND AUTO PILOT WOULD NOT ENGAGE.  FERRIED ACFT TO PAE FIELD.  REPAIR IN WORK.
